Comptes Rendus
Géométrie algébrique
Sur le nombre de points rationnels des variétés abéliennes et des Jacobiennes sur les corps finis
[On the number of points on abelian and Jacobian varieties over finite fields]
Comptes Rendus. Mathématique, Volume 350 (2012) no. 19-20, pp. 907-910.

We give upper and lower bounds for the number of points on abelian and Jacobian varieties over finite fields. We also determine the values for the maximum and minimum number of points on Jacobian surfaces on a given finite field.

Nous établissons de nouvelles majorations et minorations pour le nombre de points rationnels des variétés abéliennes et des Jacobiennes sur un corps fini. Nous déterminons de plus les nombres maximum et minimum de points rationnels des surfaces Jacobiennes sur un corps fini donné.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2012.10.001

Yves Aubry 1, 2; Safia Haloui 1, 3; Gilles Lachaud 1

1 Institut de mathématiques de Luminy, Aix-Marseille université-CNRS, campus de Luminy, case 907, 163, avenue de Luminy, 13009 Marseille, France
2 Institut de mathématiques de Toulon, université du Sud Toulon-Var, avenue de lʼuniversité, 83957 La Garde cedex, France
3 Department of Mathematics, Technical University of Denmark, Matematiktorvet 303 B, DK-2800 Kgs. Lyngby, Denmark
@article{CRMATH_2012__350_19-20_907_0,
     author = {Yves Aubry and Safia Haloui and Gilles Lachaud},
     title = {Sur le nombre de points rationnels des vari\'et\'es ab\'eliennes et des {Jacobiennes} sur les corps finis},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {907--910},
     publisher = {Elsevier},
     volume = {350},
     number = {19-20},
     year = {2012},
     doi = {10.1016/j.crma.2012.10.001},
     language = {fr},
}
TY  - JOUR
AU  - Yves Aubry
AU  - Safia Haloui
AU  - Gilles Lachaud
TI  - Sur le nombre de points rationnels des variétés abéliennes et des Jacobiennes sur les corps finis
JO  - Comptes Rendus. Mathématique
PY  - 2012
SP  - 907
EP  - 910
VL  - 350
IS  - 19-20
PB  - Elsevier
DO  - 10.1016/j.crma.2012.10.001
LA  - fr
ID  - CRMATH_2012__350_19-20_907_0
ER  - 
%0 Journal Article
%A Yves Aubry
%A Safia Haloui
%A Gilles Lachaud
%T Sur le nombre de points rationnels des variétés abéliennes et des Jacobiennes sur les corps finis
%J Comptes Rendus. Mathématique
%D 2012
%P 907-910
%V 350
%N 19-20
%I Elsevier
%R 10.1016/j.crma.2012.10.001
%G fr
%F CRMATH_2012__350_19-20_907_0
Yves Aubry; Safia Haloui; Gilles Lachaud. Sur le nombre de points rationnels des variétés abéliennes et des Jacobiennes sur les corps finis. Comptes Rendus. Mathématique, Volume 350 (2012) no. 19-20, pp. 907-910. doi : 10.1016/j.crma.2012.10.001. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2012.10.001/

[1] Noam D. Elkies; Everett W. Howe; Andrew Kresch; Poonen Bjorn; Joseph L. Wetherell; Michael E. Zieve Curves of every genus with many points, II: Asymptotically good families, Duke Math. J., Volume 122 (2004) no. 2, pp. 399-422

[2] Everett Howe; Enric Nart; Christophe Ritzenthaler Jacobians in isogeny classes of abelian surfaces over finite fields, Ann. Inst. Fourier, Volume 59 (2009), pp. 239-289

[3] Gilles Lachaud; Mireille Martin-Deschamps Nombre de points des jacobiennes sur un corps fini, Acta Arithmetica, Volume 16 (1990), pp. 329-340

[4] Marc Perret Number of points of Prym varieties over finite fields, Glasgow Math. J., Volume 48 (2006), pp. 275-280

[5] Heinz-Georg Quebbemann, Lattices from curves over finite fields, Preprint, April 1989.

[6] Wilhelm Specht Zur Theorie der elementaren Mittel, Math. Zeitschr., Volume 74 (1960), pp. 91-98

Cited by Sources:

Comments - Policy